Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Clitoris has been swollen, painful. Use OTC? Take nystatin?

my clitoris has been swollen for a 4-5 days. today my obgyn called in a prescription for Nystatin/Triamcinolone cream. i first administered it today at 1 pm. i am still in a lot of pain and have to work 12 hours tonight with very little sleep, so i am a bit emotional. do you think there is anything otc i can use for pain? i am a pharmacist and have several otc meds available to me. my expertise is not in women s issues, so i dont want to go just try anything. also, do you think the nystatin/triamcionolone cream is a good product for my medical problem?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
in the first plce you did not mention about fever
for pain and swelling you can take Tab.tolpa 10mg 1-1-1 for 5days
Tab.maftal 500mg 1-0-1 for three days mean while see the gyaecologist to find out any damage on the clitories/sexually related history and so on
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor